# SDR SWIA202053239

- Difficulty date: August 21, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Intercostal
- Condition: Corroded
- Location: Bs 320-338
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD3 IS CORRODED BETWEEN FS 320 AND FS 338.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED PASSENGER DOOR INTERCOSTAL DD3, IAW CRJ 200 SRM AND DRAWING.  COMPLETED TASK CARD, FORM M-337 ATTACHED.  NO WEIGHT CHANGE.
